# SDR CA150408013

- Difficulty date: December 3, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) MFG WAS JUST NOTIFIED TODAY THAT AFTER 3 HOURS OF FLIGHT, THE LEFT HAND ENGINE SHUT DOWN IN FLIGHT.  THE CREW APPLIED EMER PROCEDURES & RELIGHTED THE ENGINE AFTER 3 ATTEMPTS.  REST OF THE FLIGHT, 25 ADDITIONAL MINUTES & WITHOUT REMARKS.  POST LANDING INSPECTION DID NOT REVEAL ANYTHING WRONG ON THE ENGINE.  SUSPECT ICE ON AIRFRAME FUEL FILTER DUE TO WATER CONTAMINATION IN THE FUEL.
